RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yakimova, Ol'ga Pavlovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:116
Abstract pages:520
Full texts:211
References:61
E-mail:

http://www.mathnet.ru/eng/person80136
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. V. V. Alexeev, V. G. Bogaevskaya, M. M. Preobrazhenskaya, A. Yu. Ukhalov, H. Edelsbrunner, O. P. Yakimova, “An algorithm for cartographic generalization that preserves global topology”, Fundam. Prikl. Mat., 18:2 (2013),  5–12  mathnet  mathscinet; J. Math. Sci., 203:6 (2014), 754–760  scopus
2012
2. O. R. Musin, A. U. Ukhalov, H. Edelsbrunner, O. P. Yakimova, “Fractal and Computational Geometry for Generalizing Cartographic Objects”, Model. Anal. Inform. Sist., 19:6 (2012),  152–160  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020